# SDR WX0A2020080573548

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 43,047 hours, 29,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS THROUGHOUT CABIN KEEP FLICKERING ON AND OFF DURING FLIGHT / PERFORMED TSM 33-51-00-810-819-A R&R RELAY 8WL IAW ESPM 20-46-50. NO FURTHER FAULTS NOTED."
